# SDR DALA2022103007020

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 8,759 hours, 4,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8112, LH OWEED FAILED THE DEPLOYMENT TEST. CORRECTIVE ACTION: FOUND CONNECCTION BLOCK SLIDER COVER INSTALLED INCORRECTLY, REPLACED SLIDE ASSY PER W/C 2561-01380-0.  ORIG SUBMISSION DATE:  10/30/2022
